I started having airhunger (shortness of breath) after starting Armour when diagnosed with hypothyroidism. I was taking Armour for 3 months before the problem started. My doctor is saying she doesn't think the airhunger is caused by the thyroid. Has anyone else had this problem after starting thyroid medication? I have been to a pulmonologist and had an echocardiogram and nothing has been found to explain the air hunger. They did find chronic asthma but my symptoms of airhunger don't point towards asthma and inhalers don't help at all. The breathing is the worst when sitting for a long time, after eating even small meals, doesn't get worse when I work out and is best when I lay down. I don't know where to go next, I'm starting to think I am going crazy. The past year has just been one thing after another and they say nothing is related. It has been hypothyroidism, PCOS, skin cancer spots, low cholesterol, vitamin D deficiency, chronic asthma and I'm only 23 years old. I don't smoke, I eat well and stick to a healthy diet and work out at least 5 times a week. Any advice or possible answers would be great!
If you have any other symptoms, please tell us about those as well. Also, please post your thyroid related test results and their reference ranges shown on the lab report. Also, thyroid med are you taking now, and what daily dosage?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.